| Catalog Number |
854M0021 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
Event or Problem Description
It was reported that when putting in iliac screws, the tip of a vital navigation driver twisted.The surgery was completed with a backup, and there was no reported patient harm.
Event or Problem Description
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.Corrections in h3.Additional information in h6: investigation type, findings, and conclusions.A review of the dhr was conducted and found no indications of manufacturing issues.An inspection of the part shows the tip is twisted and fractured.This event likely cannot be attributed to manufacturing or design related issues.The complaint is confirmed for vital navigation driver for the failure of deformation and fracture.The failure could possibly be attributed to the repeated usage and/or high torque of the instrument leading to the deformation and fracture of the device.This device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.